I’ve started lamotrigine 2 weeks ago. I have just increased to 50mg. I have been nauseous, irritable, can’t concentrate, can’t sleep. Wondering if I should also have the tablet in the morning and not the night? I don’t want to continue the tablets but feel like I have no other option. Thanks
It can take time for your body to adjust. I have heard this before especially with an increase can also make you have this side-effect. It could be too soon or too high of a dose. Some people have to increase very slow. For me my symptoms I always had them while I was on them. I had to go off them it was too much side effects were too much for me. I hope this helps.
- Lamotrigine uses and safety info
- Lamotrigine information for Healthcare Professionals (includes dosage details)
- Side effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.